MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US RECLAIM DISTAL TAPERED 16X140; FEMORAL STEM

DEPUY ORTHOPAEDICS INC US RECLAIM DISTAL TAPERED 16X140; FEMORAL STEM
Catalog Number 197616140
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/16/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der stated that the patient had dislocated hip and was brought to or for open reduction.It was also stated that the stem seemed to not have enough anteversion when relocated and checked for stability.Doi: (b)(6) 2017; dor: (b)(6) 2017 right hip.
 
Additional Manufacturer Narrative
Product complaint: (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
RECLAIM DISTAL TAPERED 16X140
Common Device Name
FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7112139
Report Number1818910-2017-51444
Device Sequence Number1379007
Product Code KWA
UDI-Device Identifier10603295077039
UDI-Public10603295077039
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K102080
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 11/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number197616140
Device Lot NumberH41104
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/16/2017
Supplement Date Received by Manufacturer07/27/2018
Initial Report FDA Received Date12/13/2017
Supplement Report FDA Received Date08/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient Weight57